# SDR DHLA7812009506

- Difficulty date: February 13, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,533 hours, 34,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT BS 950E LBL 43 FLOORBEAM LOWER CHORD WITH CORROSION.  REPAIRED AFT CARGO COMPARTMENT FLOORBEAM LOWER CHORD BS 950E BETWEEN LBL 35.5 AND LBL 50.5 IAW SRM 53-10-8 FIG.8.
